| Model Number |
A10091-30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Itching Sensation (1943); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A dhr review was completed with no noted nonconformances or anomalies during production.The materials that are patient contacting are non-cytotoxic, non-sensitizing and non-irritating.Samples were not available for further evaluation.
Event or Problem Description
The patient reported skin irritation in the form of burning sensation, itching, and rawness with no open skin.The patient sought medical treatment and was prescribed a topical steroid.Patient recommended following proper skin preparation steps.